`a`
Related Articles
1

Traveling wave solutions with convex domains for a free boundary problem

Discrete and Continuous Dynamical Systems  Volume 37, Issue 2, Pages : 905 - 914, 2016

Harunori Monobe - (email), Hirokazu Ninomiya - (email)

 Abstract       References       Full Text      Related Articles

2

Free boundary problems for systems of Stokes equations

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 5, Pages : 1455 - 1468, 2016

Avner Friedman - (email)

 Abstract       References       Full Text      Related Articles

3

Local well-posedness of free surface problems for the Navier-Stokes equations in a general domain

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 1, Pages : 315 - 342, 2015

Yoshihiro Shibata - (email)

 Abstract       References       Full Text      Related Articles      

4

Passive scalars, moving boundaries, and Newton's law of cooling

Discrete and Continuous Dynamical Systems  Volume 36, Issue 3, Pages : 1383 - 1413, 2015

Juhi Jang - (email), Ian Tice - (email)

 Abstract       References       Full Text      Related Articles

5

The singular limit problem in a phase separation model with different diffusion rates $^*$

Discrete and Continuous Dynamical Systems  Volume 35, Issue 1, Pages : 483 - 512, 2014

Kelei Wang - (email)

 Abstract       References       Full Text      Related Articles

6

Multiple existence of traveling waves of a free boundary problem describing cell motility

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 3, Pages : 789 - 799, 2014

Harunori Monobe - (email), Hirokazu Ninomiya - (email)

 Abstract       References       Full Text      Related Articles

7

On two phase free boundary problems governed by elliptic equations with distributed sources

Discrete and Continuous Dynamical Systems - Series S  Volume 7, Issue 4, Pages : 673 - 693, 2014

Daniela De Silva - (email), Fausto Ferrari - (email), Sandro Salsa - (email)

 Abstract       References       Full Text      Related Articles

8

Regularity of a vector valued two phase free boundary problems

DCDS Supplements  Volume 2013, Issue special, Pages : 365 - 374, 2013

Huiqiang Jiang - (email)

 Abstract       References       Full Text      Related Articles      

9

On a mathematical model of tumor growth based on cancer stem cells

Mathematical Biosciences and Engineering  Volume 10, Issue 1, Pages : 263 - 278, 2012

J. Ignacio Tello - (email)

 Abstract       References       Full Text      Related Articles

10

PDE problems arising in mathematical biology

Networks and Heterogeneous Media  Volume 7, Issue 4, Pages : 691 - 703, 2012

Avner Friedman - (email)

 Abstract       References       Full Text      Related Articles

11

Convexity of the free boundary for an exterior free boundary problem involving the perimeter

Communications on Pure and Applied Analysis  Volume 12, Issue 3, Pages : 1431 - 1443, 2012

Hayk Mikayelyan - (email), Henrik Shahgholian - (email)

 Abstract       References       Full Text      Related Articles

12

Conservation laws in mathematical biology

Discrete and Continuous Dynamical Systems  Volume 32, Issue 9, Pages : 3081 - 3097, 2012

Avner Friedman - (email)

 Abstract       References       Full Text      Related Articles

13

Investigating the steady state of multicellular spheroids by revisiting the two-fluid model

Mathematical Biosciences and Engineering  Volume 8, Issue 2, Pages : 239 - 252, 2011

Antonio Fasano - (email), Marco Gabrielli - (email), Alberto Gandolfi - (email)

 Abstract       References       Full Text      Related Articles

14

A simple proof of well-posedness for the free-surface incompressible Euler equations

Discrete and Continuous Dynamical Systems - Series S  Volume 3, Issue 3, Pages : 429 - 449, 2010

Daniel Coutand - (email), Steve Shkoller - (email)

 Abstract       Full Text      Related Articles

15

On the transverse instability of one dimensional capillary-gravity waves

Discrete and Continuous Dynamical Systems - Series B  Volume 13, Issue 4, Pages : 859 - 872, 2010

Frédéric Rousset - (email), Nikolay Tzvetkov - (email)

 Abstract       Full Text      Related Articles

16

Flows in porous media with erosion of the solid matrix

Networks and Heterogeneous Media  Volume 5, Issue 1, Pages : 63 - 95, 2010

Leda Bucciantini - (email), Angiolo Farina - (email), Antonio Fasano - (email)

 Abstract       Full Text      Related Articles

17

Multiphase modeling and qualitative analysis of the growth of tumor cords

Networks and Heterogeneous Media  Volume 3, Issue 1, Pages : 43 - 83, 2008

Andrea Tosin - (email)

 Abstract       Full Text      Related Articles

18

Contour enhancement via a singular free boundary problem

DCDS Supplements  Volume 2007, Issue Special, Pages : 44 - 53, 2007

Anna Lisa Amadori - (email)

 Abstract       Full Text      Related Articles      

19

Interstitial Pressure And Fluid Motion In Tumor Cords

Mathematical Biosciences and Engineering  Volume 2, Issue 3, Pages : 445 - 460, 2005

Alessandro Bertuzzi - (email), Antonio Fasano - (email), Alberto Gandolfi - (email), Carmela Sinisgalli - (email)

 Abstract       Full Text      Related Articles

20

A hierarchy of cancer models and their mathematical challenges

Discrete and Continuous Dynamical Systems - Series B  Volume 4, Issue 1, Pages : 147 - 159, 2003

Avner Friedman - (email)

 Abstract       Full Text      Related Articles

21

Modelling cell populations with spatial structure: Steady state and treatment-induced evolution

Discrete and Continuous Dynamical Systems - Series B  Volume 4, Issue 1, Pages : 161 - 186, 2003

Alessandro Bertuzzi - (email), Alberto d'Onofrio - (email), Antonio Fasano - (email), Alberto Gandolfi - (email)

 Abstract       Full Text      Related Articles